# SDR ASOA05102

- Difficulty date: February 5, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341427
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4360 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WOULD NOT OPEN FROM THE OUTSIDE.  MAINTENANCE CLEANED AND LUBRICATED THE PASSENGER DOOR HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
